Alert archive / Wisconsin / Gale Warnings in 2019
Gale Warning 9, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Oct 15, 2019, 3:57 AM CDT. It took effect at Oct 16, 2019, 3:00 AM CDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2019, 3:57 AM CDT (08:57 UTC)
- In effect from
- Oct 16, 2019, 3:00 AM CDT
- Expired
- Oct 16, 2019, 7:00 PM CDT
- In force
- 16 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
396 WHUS73 KGRB 150857 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 357 AM CDT Tue Oct 15 2019 LMZ541>543-151700- /O.CON.KGRB.SC.Y.0071.191015T1200Z-191016T0900Z/ /O.UPG.KGRB.GL.A.0006.191016T0900Z-191017T0000Z/ /O.NEW.KGRB.GL.W.0009.191016T0900Z-191017T0000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 357 AM CDT Tue Oct 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 AM CDT WEDNESDAY... ...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... The National Weather Service in Green Bay has issued a Gale Warning, which is in effect from 4 AM to 7 PM CDT Wednesday. The Gale Watch is no longer in effect. * WINDS...Southeast to south increasing to 15 to 25 knots this morning, veering southwest this afternoon. Winds will then veer northwest to 30 kts with gale force gusts to around 40 kts late tonight into Wednesday morning. * WAVES...Building to 4 to 7 feet today. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ521-522-151700- /O.CON.KGRB.SC.Y.0071.191015T1500Z-191016T0900Z/ /O.UPG.KGRB.GL.A.0006.191016T0900Z-191017T0000Z/ /O.NEW.KGRB.GL.W.0009.191016T0900Z-191017T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 357 AM CDT Tue Oct 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM CDT WEDNESDAY... ...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... The National Weather Service in Green Bay has issued a Gale Warning, which is in effect from 4 AM to 7 PM CDT Wednesday. The Gale Watch is no longer in effect. * WINDS...Southeast to south increasing to 15 to 25 knots this morning, veering southwest 10 to 20 knots this afternoon. Winds will then veer northwest to 30 kts with gale force gusts to around 40 kts late tonight into Wednesday morning. * WAVES...2 to 4 feet today, increasing to 3 to 5 feet late tonight into Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Kurimski
7 follow-up statements
427 WHUS73 KGRB 151527 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1027 AM CDT Tue Oct 15 2019 LMZ541>543-152330- /O.CON.KGRB.SC.Y.0071.000000T0000Z-191016T0900Z/ /O.CON.KGRB.GL.W.0009.191016T0900Z-191017T0000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1027 AM CDT Tue Oct 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... * WINDS...Southeast 15 to 25 knots veering south this afternoon. Winds will then veer west at 10 to 20 knots this evening. Winds will then veer again to the northwest increasing to 15 to 25 knots with gale force gusts to around 40 kts after midnight continuing into Wednesday morning. * WAVES...Building to 4 to 7 feet subsiding to 3 to 5 feet tonight. Waves will then build to 4 to 7 feet by Wednesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ521-522-152330- /O.CON.KGRB.SC.Y.0071.000000T0000Z-191016T0900Z/ /O.CON.KGRB.GL.W.0009.191016T0900Z-191017T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 1027 AM CDT Tue Oct 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... * WINDS...Southeast increasing to 15 to 25 knots by mid-day, veering southwest at 10 to 20 knots this afternoon. Winds will then veer northwest 15 to 25 knots with gale force gusts to around 40 kts after midnight continuing into Wednesday morning. * WAVES...2 to 4 feet, building to 3 to 5 feet late tonight into Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Hykin
138 WHUS73 KGRB 152035 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 335 PM CDT Tue Oct 15 2019 LMZ541>543-160445- /O.EXT.KGRB.SC.Y.0071.000000T0000Z-191016T0800Z/ /O.EXT.KGRB.GL.W.0009.191016T0800Z-191017T0000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 335 PM CDT Tue Oct 15 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CDT WEDNESDAY... ...GALE WARNING NOW IN EFFECT FROM 3 AM TO 7 PM CDT WEDNESDAY... * WINDS...Southwest 10 to 20 knots this evening. Veering northwest and increasing to 30 knots with gale force gusts to around 40 kts after midnight. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ521-522-160445- /O.EXT.KGRB.SC.Y.0071.000000T0000Z-191016T0800Z/ /O.EXT.KGRB.GL.W.0009.191016T0800Z-191017T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 335 PM CDT Tue Oct 15 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CDT WEDNESDAY... ...GALE WARNING NOW IN EFFECT FROM 3 AM TO 7 PM CDT WEDNESDAY... * WINDS...Southwest 10 to 20 knots this evening. Veering northwest and increasing to 30 knots with gale force gusts to around 40 kts after midnight. * WAVES...2 to 4 feet, building to 4 to 7 feet late tonight into Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
847 WHUS73 KGRB 160211 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 911 PM CDT Tue Oct 15 2019 LMZ541>543-161015- /O.CON.KGRB.SC.Y.0071.000000T0000Z-191016T0800Z/ /O.CON.KGRB.GL.W.0009.191016T0800Z-191017T0000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 911 PM CDT Tue Oct 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 PM CDT WEDNESDAY... * WINDS...West at 10 to 20 knots veering northwest and increasing to 30 knots with gale force gusts to around 40 kts after midnight. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ521-522-161015- /O.CON.KGRB.SC.Y.0071.000000T0000Z-191016T0800Z/ /O.CON.KGRB.GL.W.0009.191016T0800Z-191017T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 911 PM CDT Tue Oct 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 PM CDT WEDNESDAY... * WINDS...West at 10 to 20 knots veering northwest and increasing to 30 knots with gale force gusts to around 40 kts after midnight. * WAVES...2 to 4 feet, building to 4 to 7 feet late tonight into Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
903 WHUS73 KGRB 160812 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 312 AM CDT Wed Oct 16 2019 LMZ521-522-541>543-161615- /O.EXP.KGRB.SC.Y.0071.000000T0000Z-191016T0800Z/ /O.CON.KGRB.GL.W.0009.000000T0000Z-191017T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 312 AM CDT Wed Oct 16 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS...Northwest to 30 knots with gale force gusts to around 40 kts. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ Kurimski
993 WHUS73 KGRB 161455 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 955 AM CDT Wed Oct 16 2019 LMZ521-522-541>543-162300- /O.CON.KGRB.GL.W.0009.000000T0000Z-191017T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 955 AM CDT Wed Oct 16 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...Northwest to 30 knots with gale force gusts to around 40 kts. Winds slowly weakening later on tonight into Thursday. * WAVES...4 to 7 feet. Waves subsiding later tonight into Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
772 WHUS73 KGRB 162003 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 303 PM CDT Wed Oct 16 2019 LMZ521-522-541>543-170000- /O.CON.KGRB.GL.W.0009.000000T0000Z-191017T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 303 PM CDT Wed Oct 16 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...Northwest 15 to 25 knots with gale force gusts to around 35 kts. Winds slowly weakening later on tonight into Thursday. * WAVES...3 to 5 feet. Waves subsiding later tonight into Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
028 WHUS73 KGRB 162357 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 657 PM CDT Wed Oct 16 2019 LMZ521-522-541>543-170800- /O.EXP.KGRB.GL.W.0009.000000T0000Z-191017T0000Z/ /O.NEW.KGRB.SC.Y.0072.191017T0000Z-191017T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 657 PM CDT Wed Oct 16 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT THURSDAY... ...GALE WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING... The National Weather Service in Green Bay has issued a Small Craft Advisory, which is in effect until 4 AM CDT Thursday. * WINDS...Northwest 15 to 25 knots with gale force gusts to around 35 kts. Winds slowly weakening later on tonight into Thursday. * WAVES...3 to 5 feet. Waves subsiding later tonight into Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Oct 15, 3:43 AM CDT, 14 minutes earlier.
Area forecast discussion, Oct 15, 3:43 AM CDT, 14 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 343 AM CDT Tue Oct 15 2019 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Wednesday Issued at 342 AM CDT Tue Oct 15 2019 A cold front will sweep through the region today, bringing showers as it tracks through the western Great Lakes. Some modest CAPE values of a few hundred J/kg and steep mid level lapse rates will bring the chance for thunder to portions of central and east- central Wisconsin through the early afternoon hours. Central and east-central Wisconsin will also briefly get into the warm sector of this system today, with highs rising into the lower to middle 50s. Further north highs will only be in the lower to middle 40s. Wrap around moisture behind the departing low will bring a continued chance for showers tonight and Wednesday, with the best chances across north-central Wisconsin where shortwaves will track through the area and an added boost of moisture from Lake Superior on Wednesday as winds turn north-northwesterly. Northwest winds will also pick up quite a bit later tonight and into Wednesday with the area between the departing low and a high pressure system building in across the northern Plains. Winds could gust to 35 mph at times, especially across east-central Wisconsin and the lakeshore. .LONG TERM...Wednesday Night Through Monday Issued at 342 AM CDT Tue Oct 15 2019 Surface high pressure and a mid level ridge passing across Wisconsin will help to keep the area dry into Friday. Above normal daytime temperatures are in store heading into the weekend as flow aloft becomes southwest and winds at the surface increase from the south. A cold front and mid level short wave will bring a chance for showers to the area Friday evening into Saturday. A period of dry weather should prevail late Saturday into Sunday before a stronger system brings another round of showers and thunderstorms late Sunday through Monday. && .AVIATION...for 06Z TAF Issuance Issued at 946 PM CDT Mon Oct 14 2019 VFR conditions expected through much of tonight with a steady increase in mid to high clouds from the west overnight. Rain showers will arrive across central and north-central Wisconsin between 09z and 12z, then into northeast Wisconsin between 12z and 15z. Rain will continue through the morning as an area of low pressure and associated cold front move across the region. Ceilings will drop into IFR/MVFR categories very late tonight and especially during the day Tuesday. These lower ceiling will then linger into Tuesday night. LLWS still looks like a possibility as a temperature inversion keeps the stronger winds aloft from mixing down to the surface. The wind shear will come to an end Tuesday morning as the system moves across the region and deeper mixing occurs. Some snow is possible across the far north Tuesday night as the system departs the area and some lake enhancement occurs. && .MARINE... Issued at 342 AM CDT Tue Oct 15 2019 South winds will increase ahead of an approaching low pressure system today, causing winds and waves to reach Small Craft Advisory criteria across the bay and lake. Therefore will continue the Small Craft Advisory for the nearshore zones through much of tonight. Behind the departing low, northwest winds will pick up precipitously as the region is sandwiched between the departing low and a high pressure system building in across the northern Plains. Gale force winds are likely late tonight into Wednesday as cold air moves across the warm waters. Given the high likelihood of reaching Gale force winds will upgrade the Gale Watch to a Gale Warning with this forecast issuance. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kurimski LONG TERM......MG AVIATION.......Cooley MARINE.........Kurimski
Hazardous weather outlook, Oct 14, 3:02 PM CDT, 12 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 302 PM CDT Mon Oct 14 2019 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-152015- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 302 PM CDT Mon Oct 14 2019 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There is a slight chance of thunderstorms on Tuesday. Severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-152015- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 302 PM CDT Mon Oct 14 2019 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Hazardous conditions for small craft are likely at times Tuesday through Wednesday. North-northwest winds gusting to gale force are possible late Tuesday night into Wednesday. Hazard conditions for small craft are possible again Friday into Saturday. Eckberg/Kieckbusch
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 10:44 AM CDT | Special Weather Statement | GRB | Marathon | 46 min |
| Oct 15, 11:29 AM CDT | Special Weather Statement | GRB | Marathon | 46 min |
| Oct 15, 12:18 PM CDT | Special Weather Statement | GRB | Menominee, Shawano | 42 min |
| Oct 15, 12:51 PM CDT | Special Weather Statement | GRB | Menominee, Shawano | 39 min |
| Oct 15, 1:24 PM CDT | Special Weather Statement | GRB | Outagamie, Shawano, Waupaca | 51 min |
| Oct 15, 2:04 PM CDT | Special Weather Statement | GRB | Brown, Oconto, Outagamie | 41 min |
| Oct 15, 2:38 PM CDT | Special Weather Statement | GRB | Brown, Door, Kewaunee | 37 min |
| Oct 15, 2:49 PM CDT | Wind Advisory | GRB | Door | 28 hr |
| Oct 15, 3:24 PM CDT | Special Weather Statement | GRB | Kewaunee | 21 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.